# SDR DXTA200802866

- Difficulty date: February 10, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N153QS
- Make and model: Beech 400A
- Aircraft serial: RK490
- Aircraft time: 653 hours, 618 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bumper Block
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON LANDING GEAR RETRACTION, THE 3 GREEN LIGHTS EXTINGUISHED BUT THE RED GEAR HANDLE UNSAFE LIGHTS REMAINED ILLUMINATED. REMOVED EXCESS MATERIAL FROM RUBBER NOSE GEAR BUMPERS IN NOSE WHEEL WELL. OPERATIONAL CHECK NOW SATISFACTORY. CYCLED GEAR & CHECKED NOSE GEAR UPLOCK SWITCH ADJUSTMENT. CHECKS GOOD IAW MM CH 32-30-00. SERVICED HYD RESERVOIR.
